# SDR PNSA961104

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106017
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controls
- Part number: 6353000
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR TRIM FROZEN, THAWED ICE, LUBED DRUM, CHECKS OK.
